# SDR DL76G090418

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 41,194 hours, 5,925 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: DL1271
- Condition: Punctured
- Location: Rt Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

RT TIRE DEFLATED.  REPLACED WHEEL ASSY SPACER INSTALLED.  TIRE NOT DEFLATED-HAD FOD MFG B767-300ERN.
